Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 171039, 6 pages
http://dx.doi.org/10.1155/2013/171039
Research Article

Coefficient Estimates for Initial Taylor-Maclaurin Coefficients for a Subclass of Analytic and Bi-Univalent Functions Defined by Al-Oboudi Differential Operator

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit-Kocaeli, Turkey

Received 5 August 2013; Accepted 7 October 2013

Academic Editors: H. Bulut and J. Park

Copyright © 2013 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Serap Bulut, “Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions,” Comptes Rendus Mathematique, 2014. View at Publisher · View at Google Scholar
  • Serap Bulut, “Coefficient Estimates for New Subclasses of Meromorphic Bi-Univalent Functions,” International Scholarly Research Notices, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • See Keong Lee, V. Ravichandran, and Shamani Supramaniam, “Initial Coefficients of Biunivalent Functions,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Serap Bulut, “Coefficient estimates for general subclasses of m-fold symmetric analytic bi-univalent functions,” Turkish Journal of Mathematics, vol. 40, no. 6, pp. 1386–1397, 2016. View at Publisher · View at Google Scholar